# SDR AALA970311

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49177
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 39613011
- Condition: Defective
- Location: Right Pack
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

BUF - FLT 246 - EN ROUTE ORD/SYR, DURING CRUISE ATL FL 370, CABIN ALTITUDE STARTED TO CLIMB.  INITIATED DESCENT WITH POWER ON BOTH PRIMARY, STANDBY AND MAUAL CONTROLLERS BUT UNABLE TO CONTROL GRANUAL CABIN ALTITUDE INCREASE.  PASSING FL 160, ALL PAX O2 MASKS DEPLOYED SUCCESSFULLY AND FLOW INDICATORS NORMAL.  AIRCRAFT DIVERTED TO BUF AND LANDED WITHOUT INCIDENT.  AIRCRAFT MAINTENANCE FERRY UNPRESSURIZED BUF/ORD.  REPLACED RIGHT PACK FLOW CONTROL VALVE.  ACCOMPLISHED GROUND ENGINE RUN AND OPERATED BOTH PACKS WITH NO DEFECTS FOUND.  ACCOMPLISHED CABIN PRESSURIZATION CHECKS WITH NO DEFECTS FOUND.  RESTOWED ALL PAX O2 MASKS AND SERVICED O2 SYSTEM.  SYSTEMS GROUND CHECKED NORMAL OPERATION.  (M)
